# SDR ASAA2014052708094

- Difficulty date: May 27, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 19,563 hours, 6,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750232
- Condition: Corroded
- Location: Bs 727f-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT TRANSITION PANEL ANGLE HAS CORROSION, BS 727E-747, S25-26R. AIRCRAFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS AND REPAIRED AS REQUIRED IAW SRM 53-00-53-1A-2.
